I hope i can get a answer as quick as poss. im decreasing off my methadone i do go to a clinic since aug. 22 2012 i was at 80gs my highest point. i have been decreaseing 5mgs a week im now at 19mgs this tues. i will be at 14 mgs for some reason at 19 mgs, i did have some wd but last three days ive been fine, i have to be done 3rd week in april, due to money prob. so i have no choice but to go down 5mgs a week as i have been doing. My question is the last week 3rd i will be at 4mgs for that week, should i quit at 4mgs or go a week at 4mgs then quit? would it really matter, the way im going do you see any prob. ive been sick on and off i think it was anxiety, will i go in full blown wd when decreasing, the way im going and when i quit? thank you please get back ASAP
I have been working with opiate dependency patients for over 15 years and we actually detox the highest levels of Methadone in the country. The best way I have seen patient coming off the Methadone when they get to the teens, is by one milligram a week. And when you reach the last five to ten milligrams, then I would do one milligram every 2 weeks. I know is hard to dose this way, but the slower you allow your body to adapt when you get to small amount , the easier it will be. All the best.
Well it must be a miracle im at 14mgs this tues i will be at 9mgs for a week and then 4mgs im quitting im not sick i feel great, this stuff isnt affecting me as i thought it would. i kept a possitive attitude i hated takeing methadone from the start, i was at 80mgs i tapper 5mgs a week till 4mgs and stop, i should be fine, i dont think i will get sick when i stop i stayed on vitimans has a lot to getting off this and a good attitude helps and my bp meds are helping beta blockers my bp the highest its been was 160\ 95 and didnt stay there, i have always run a little higher then norm 135\ 74 or 147]83 not bad for me thank you john
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.